# SDR CA010626050

- Difficulty date: May 24, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AFTER SELECTING FLAP DOWN, CREW NOTICED THAT THE FLAP INDICATION WAS DIFFERENT FROM LEFT TO RIGHT. MAINTENANCE INSPECTED FLAP SYSTEM AMD FOUND FUNCTIONING NORMALLY. RT FLAP POSITION TRANSMITTER WAS DEFERRED PER MEL.
